# SDR TWAA0008702

- Difficulty date: June 2, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 2,756 hours, 1,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606004
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT AT ROW 33 END LIGHT WAS INOPERATIVE.  REPLACED THE LIGHT MODULE.
